Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("62E17")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4328

  • Page / 174
Export

Selection :

  • and

A NOTE ON GENERATING FUNCTIONS FOR HAUSDORFF MOMENT SEQUENCESROTH, Oliver; RUSCHEWEYH, Stephan; SALINAS, Luis et al.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 9, pp 3171-3176, issn 0002-9939, 6 p.Article

Moment inequalities for positive random variablesWITHERS, Christopher S; NADARAJAH, Saralees.Comptes rendus. Mathématique. 2010, Vol 348, Num 11-12, pp 687-690, issn 1631-073X, 4 p.Article

Hausdorff means and moment sequencesBENNETT, Grahame.Positivity (Dordrecht). 2011, Vol 15, Num 1, pp 17-48, issn 1385-1292, 32 p.Article

A Fairly Accurate Approximation to the Area Under Normal CurveCHOUDHURY, Amit; ROY, Paramita.Communications in statistics. Simulation and computation. 2009, Vol 38, Num 6-7, pp 1484-1491, issn 0361-0918, 8 p.Article

THE DOWNTIME DISTRIBUTION AFTER A FAILURE OF A SYSTEM WITH MULTISTATE INDEPENDENT COMPONENTSPIEVATOLO, Antonio.Journal of applied probability. 2007, Vol 44, Num 4, pp 1068-1077, issn 0021-9002, 10 p.Article

STEIN'S METHOD FOR COMPOUND GEOMETRIC APPROXIMATIONDALY, Fraser.Journal of applied probability. 2010, Vol 47, Num 1, pp 146-156, issn 0021-9002, 11 p.Article

Khinchine type inequalities with optimal constants via ultra log-concavityNAYAR, Piotr; OLESZKIEWICZ, Krzysztof.Positivity (Dordrecht). 2012, Vol 16, Num 2, pp 359-371, issn 1385-1292, 13 p.Article

The fourth moment of Dirichlet L-functionsYOUNG, Matthew P.Annals of mathematics. 2011, Vol 173, Num 1, pp 1-50, issn 0003-486X, 50 p.Article

Homotopy groups of K-contact toric manifoldsLERMAN, Eugene.Transactions of the American Mathematical Society. 2004, Vol 356, Num 10, pp 4075-4083, issn 0002-9947, 9 p.Article

Tail dependence of skewed grouped t-distributionsBANACHEWICZ, Konrad; VAN DER VAART, Aad.Statistics & probability letters. 2008, Vol 78, Num 15, pp 2388-2399, issn 0167-7152, 12 p.Article

Operators that admit a moment sequence, IICHEVREAU, B; JUNG, I. B; KO, E et al.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 6, pp 1763-1767, issn 0002-9939, 5 p.Article

Moment generating function of the reciprocal of an integral of geometric Brownian motionKIM, Kyounghee.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 9, pp 2753-2759, issn 0002-9939, 7 p.Article

On Orthogonal Matrices Maximizing the 1-normBANICA, Teodor; COLLINS, Benoît; SCHLENKER, Jean-Marc et al.Indiana University mathematics journal. 2010, Vol 59, Num 3, pp 839-856, issn 0022-2518, 18 p.Article

A note on the complete convergence for arrays of rowwise independent random elementsSOO HAK SUNG.Statistics & probability letters. 2008, Vol 78, Num 11, pp 1283-1289, issn 0167-7152, 7 p.Article

RELATING DIAMETER AND MEAN CURVATURE FOR RIEMANNIAN SUBMANIFOLDSWU, Jia-Yong; YU ZHENG.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 4097-4104, issn 0002-9939, 8 p.Article

An appraisal and bibliography of tests for multivariate normalityMECKLIN, Christopher J; MUNDFROM, Daniel J.International statistical review. 2004, Vol 72, Num 1, pp 123-138, issn 0306-7734, 16 p.Article

Random walks as motivational material in introductory statistics and probability coursesFISHER, Lynn A; RICHARDS, Donald St. P.The American statistician. 2004, Vol 58, Num 4, pp 310-316, issn 0003-1305, 7 p.Article

BOUNDING THE SUPPORT OF A MEASURE FROM ITS MARGINAL MOMENTSLASSERRE, Jean B.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3375-3382, issn 0002-9939, 8 p.Article

The Expectation of Sample Central MomentsKONG, Yong.The American statistician. 2011, Vol 65, Num 3, pp 198-199, issn 0003-1305, 2 p.Article

New approximate P-value of gapped local sequence alignmentsFAYYAZ, Afshin M; MERCIER, Sabine; FERRE, Louis et al.Comptes rendus. Mathématique. 2008, Vol 346, Num 1-2, pp 87-92, issn 1631-073X, 6 p.Article

A characterization of the uniform distribution by dual generalized order statisticsAHSANULLAH, M.Communications in statistics. Theory and methods. 2004, Vol 33, Num 11-12, pp 2921-2928, issn 0361-0926, 8 p.Article

CURVATURE, CONCENTRATION AND ERROR ESTIMATES FOR MARKOV CHAIN MONTE CARLOJOULIN, Aldéric; OLLIVIER, Yann.Annals of probability. 2010, Vol 38, Num 6, pp 2418-2442, issn 0091-1798, 25 p.Article

Finite-sample density and its small sample asymptotic approximationJURECKOVA, Jana; SABOLOVA, Radka.Statistics & probability letters. 2011, Vol 81, Num 8, pp 1311-1318, issn 0167-7152, 8 p.Article

Saddlepoint Approximation for the Distribution of the Modified Signed Root of Likelihood Ratio Statistics Near the MeanJUAN ZHANG; KOLASSA, John E.Communications in statistics. Theory and methods. 2008, Vol 37, Num 1-2, pp 194-203, issn 0361-0926, 10 p.Article

Expressing a probability density function in terms of another PDF : A generalized Gram-Charlier expansionBERBERAN-SANTOS, Mario N.Journal of mathematical chemistry. 2007, Vol 42, Num 3, pp 585-594, issn 0259-9791, 10 p.Article

  • Page / 174